Changing bank income structure: evidence from large UK banks?

Jaffar, Kalsoom and Mabwe, Kumbirai and Webb, Robert (2014) Changing bank income structure: evidence from large UK banks? Asian Journal of Finance & Accounting, 6 (2). pp. 195-215. ISSN 1946-052X

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Available under Licence Creative Commons Attribution.
Download (1MB) | Preview
Item Type: Article
Keywords: Interest income, Non-interest income, Traditional banking, Deregulation diversification, Risk, bank stability, Correlation
Schools/Departments: University of Nottingham, UK > Faculty of Social Sciences > Nottingham University Business School
Identification Number: https://doi.org/10.5296/ajfa.v6i2.5975
Depositing User: Eprints, Support
Date Deposited: 27 Feb 2018 12:07
Last Modified: 28 Feb 2018 12:09
URI: http://eprints.nottingham.ac.uk/id/eprint/50055

Actions (Archive Staff Only)

Edit View Edit View